# SDR SWAA2020021741423

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 62,699 hours, 36,880 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Spring
- Condition: Inoperative
- Location: Flashlight Compa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDSCREEN, EMERGENCY FLASHLIGHT DOOR HINGE SPRINGS INOP. / REMOVED AND REPLACED DOOR SPRINGS IAW SIP.
